Alert archive / Georgia / Tornado Warnings in 2024

Tornado Warning 35, NWS Jacksonville, FL

April 3, 2024Wayne County, Georgia

NWS Jacksonville, FL issued this tornado warning at Apr 3, 2024, 9:23 AM EDT for Wayne County, Georgia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2024, 9:23 AM EDT (13:23 UTC)
Expired
Apr 3, 2024, 9:45 AM EDT
In force
22 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Wayne County, GA

The radar

The Jacksonville radar (KJAX), 122 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 5:51 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 1.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2024-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2024-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

512 
WFUS52 KJAX 031323
TORJAX
GAC305-031345-
/O.NEW.KJAX.TO.W.0035.240403T1323Z-240403T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
923 AM EDT Wed Apr 3 2024

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  East central Wayne County in southeastern Georgia...

* Until 945 AM EDT.

* At 923 AM EDT, a severe thunderstorm capable of producing a tornado
  was located over Gardi, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Wayne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3163 8177 3161 8177 3162 8176 3161 8175
      3160 8175 3161 8174 3159 8171 3156 8170
      3154 8168 3155 8167 3153 8167 3153 8165
      3151 8166 3152 8193 3159 8190 3163 8179
TIME...MOT...LOC 1323Z 260DEG 39KT 3157 8181 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SHASHY
2 follow-up statements
313 
WWUS52 KJAX 031330
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
930 AM EDT Wed Apr 3 2024

GAC305-031345-
/O.CON.KJAX.TO.W.0035.000000T0000Z-240403T1345Z/
Wayne GA-
930 AM EDT Wed Apr 3 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 AM EDT FOR EAST
CENTRAL WAYNE COUNTY...

At 930 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Gardi, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gardi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3163 8177 3161 8177 3162 8176 3161 8175
      3160 8175 3161 8174 3159 8171 3156 8170
      3154 8168 3151 8170 3152 8193 3157 8188
      3160 8182 3163 8179
TIME...MOT...LOC 1330Z 254DEG 34KT 3160 8174 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SHASHY
438 
WWUS52 KJAX 031342
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
942 AM EDT Wed Apr 3 2024

GAC305-031351-
/O.EXP.KJAX.TO.W.0035.000000T0000Z-240403T1345Z/
Wayne GA-
942 AM EDT Wed Apr 3 2024

...THE TORNADO WARNING FOR EAST CENTRAL WAYNE COUNTY WILL EXPIRE AT
945 AM EDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However, gusty winds are still possible with
thunderstorms in the area.

A Tornado Watch remains in effect until 100 PM EDT for southeastern
Georgia.

&&

LAT...LON 3163 8177 3161 8177 3162 8176 3161 8175
      3160 8175 3161 8174 3159 8171 3156 8170
      3154 8168 3151 8170 3152 8193 3157 8188
      3160 8182 3163 8179
TIME...MOT...LOC 1341Z 254DEG 34KT 3158 8173 

$$

SHASHY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 3, 7:03 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 3, 7:03 AM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
703 AM EDT Wed Apr 3 2024

...New AVIATION...

.UPDATE...
Issued at 609 AM EDT Wed Apr 3 2024

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Convection continues deepen across the northern Gulf along the
Florida panhandle this morning. Given the supportive shear
dynamics and anticipation of SBCAPE increases across SE GA and the
Suwannee Valley over the next few hours, the risk for isolated
tornadoes will be possible.

A Tornado Watch has been issued and extends northeastward from
Suwannee County into southeastern GA and the adjacent Atlantic
waters north of Fernandina Beach. This watch is in effect until 1
PM EDT.

&&

.NEAR TERM...(through Tonight)...

Deep lift provided by a potent trough and upper jet will aid in deep
convection along a prefrontal trough that is currently sliding east
across Alabama into western Georgia and along the Florida panhandle
as of 3 AM. A stout low level jet will precede the front itself
resulting in heavily sheared low levels with bulk shear around
40-50 kts in the lowest 3km. This dynamic energy will fuel
organized cells embedded within the larger squall line as it
presses into Suwannee Valley and interior southeast GA zones
around sunrise. The line will progress to the southeast through
the morning and exit to the south late this afternoon.

Given the environmental set up, ALL MODES of severe weather will
be possible today, which includes damaging winds, hail, isolated
tornadoes, and localized flooding. Based on the latest HiRes
ensemble forecasts indicate the potential for a few strong
organized supercell that may track from the Big Bend all the way
across NE FL. The persistent signals and multi-model agreement has
lead to increased confidence in severe weather, particularly
across NE FL early this afternoon. Despite the squall line's
progressiveness and dry antecedent, training storms across NE FL
could lead to episodic and localized flooding, especially in urban
areas.

In addition to the severe storm threat today, the enhanced winds
aloft will surface as times leading to wind gusts from 35-45 mph
across NE FL along with strong sustained winds up to 25 mph at
times. The previous Wind Advisory today was extended northward
across most of the NE FL zones, including the Jax Metro.

Tonight, drier post-frontal airmass will advect from the WNW and
scour out low level moisture/cloud cover while winds trend much
lighter as local gradients begin to relax. Temperatures today will
be augmented by cloud cover and rainfall, with highs mainly in
the 70s except across portions of north-central FL where readings
could break into the lower 80s. Much cooler temps tonight under
clearing skies with readings falling into the upper 40s in SE GA
and low/mid 50s in NE FL.

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

&&

.SHORT TERM...(Thursday through Friday night)

Breezy westerly winds will fill in behind the cold frontal passage
on Thursday, with clear skies and cooler temperatures forecast.
Highs will be in the upper 60s to lower 70s across NE FL and SE
GA, with very similar highs expected on Friday as well as winds
shift a tad more northwesterly. Lows Thursday night will fall into
the mid to upper 40s inland, with lower 50s on the east coast.
Friday night will be a few degrees colder area-wide as cold air
advects southward into the area with elevated overnight
northwesterly flow.

&&

.LONG TERM...(Saturday through Tuesday)

A beautiful weekend is forecast for NE FL and SE GA, with
northerly winds keeping highs in the mid 60s to mid 70s on
Saturday. Saturday night will be the last night in the near-future
will low temperatures dropping into the 40s. By Sunday, winds
will shift to easterly as high pressure to our north shifts
easterly, allowing for a warm up in temps, with highs reaching the
mid to upper 70s inland and upper 60s to mid 70s along the
immediate coast, with mostly sunny skies. Most inland locations
will see highs in the 80s on Monday and Tuesday, with the coast a
few degrees cooler in the 70s. Lows will be mild in the upper 50s
to mid 60s.

&&

.AVIATION...
(12Z TAFS)
Issued at 700 AM EDT Wed Apr 3 2024

A cold frontal system will bring showers and thunderstorms to the
TAF sites later this morning and afternoon with potential for IFR
and certainly high chance of MVFR. Timing of the convection generally
on track, around 14z-18z for SSI, and an hour or so later for the
rest of the TAFs. It looks like most of the stronger storm activity
will be southeast of the TAFs by 19z-20z. Potential exists for
strong to severe thunderstorms embedded in this activity today
mainly with strong gusty winds and very brief, but very heavy
rainfall. Scattered showers will linger and develop behind the
front/squall line but continue to push east and southeast this
afternoon and evening. Improving conditions expected by 22z for
all TAFs. Outside of storms, winds will strengthen and become
quite gusty especially during the morning and afternoon; 25-35
knot gusts will be common until the front passes this afternoon.

&&

.MARINE...

Increasing southwest winds will spread from the outer waters toward
the nearshore zones this morning ahead of an approaching cold front.
Offshore strong offshore winds, with occasional gale force gusts
across the outer waters, will elevate seas to Small Craft Advisory
levels. A line of showers and storms, some being severe, are
anticipated with the frontal passage this afternoon. Occurrences
of hail and isolated waterspouts are possible, mainly this
afternoon. Prolonged period of breezy northwesterly winds will
develop in the wake of the passing front and could linger through
the rest of the week. High pressure will build in over the weekend
that should alleviate the winds and reduce seas.

Rip Currents: Moderate risk today, falling to a low risk Thursday
with prevailing offshore winds and reduced surf.

&&

.FIRE WEATHER...

Elevated W/SW winds will allow for patchy high dispersion values
today, especially over inland SE GA. A cold front will bring
numerous showers and thunderstorms through the area today, with
rainfall amounts of 0.5 to 1.5 inches expected. Winds will stay
breezy after the front passes and shift more W/NW through the end
of the week, with very high dispersion values forecast for
Thursday along with near critically-low relative humidity values
area-wide.

&&

.HYDROLOGY...
Issued at 326 PM EDT Tue Apr 2 2024

Minor flooding is expected to continue through Thursday evening
along upper portions of the Altamaha River near the Baxley gauge.
Otherwise, minor flooding will continue along lower portions of
the Satilla River near the Atkinson gauge during the next several
days. Water levels along lower portions of the Santa Fe River near
the Three Rivers Estates gauge are expected to rise above flood
stage on Wednesday morning, with minor flooding then continuing
through the upcoming weekend and into next week.

Rainfall amounts with the storm system impacting our region later
tonight through early Wednesday evening are expected to range in
the 0.5 to 1.5 inch range, with locally higher amounts possible.
These amounts are not expected to result in widespread flooding,
but brief, localized flooding cannot be ruled out, especially if
downpours train over urban or normally flood prone locations.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  76  48  68  44 /  80   0   0   0
SSI  76  52  69  49 /  90   0   0   0
JAX  79  52  71  47 / 100   0   0   0
SGJ  81  55  74  50 / 100  10   0   0
GNV  78  51  71  46 / 100   0   0   0
OCF  79  53  73  48 / 100  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 10 AM this morning to 5 PM EDT this afternoon
     for FLZ023-024-030-031-033-035-038-124-125-132-133-136>138-
     140-225-232-236-237-240-325-340-422-425-522.

GA...None.
AM...Small Craft Advisory from 11 AM this morning to 8 PM EDT this
     evening for AMZ450-452-454.

     Small Craft Advisory until 11 PM EDT Thursday for AMZ470-472-474.

&&

In the hours before

Special weather statement, Apr 3, 7:48 AM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
748 AM EDT Wed Apr 3 2024

FLZ021-120-220-GAZ162-031230-
Western Hamilton FL-Eastern Hamilton FL-Suwannee FL-Echols GA-
748 AM EDT Wed Apr 3 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN SUWANNEE...WESTERN
HAMILTON AND SOUTHWESTERN ECHOLS COUNTIES THROUGH 830 AM EDT...

At 748 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Madison to 7 miles north
of Perry. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Live Oak, Jasper, Jennings, Suwannee Springs, Statenville, Suwannee
River State Park, Dowling Park, Blue Springs, Crossroads, and
Newburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 PM EDT for northern
Florida...and southeastern Georgia.

&&

LAT...LON 3063 8314 3068 8313 3077 8281 3028 8295
      3024 8325 3029 8323 3031 8321 3035 8321
      3035 8319 3038 8319 3039 8317 3041 8318
      3042 8322 3046 8322 3047 8324 3052 8324
      3055 8326 3059 8326 3063 8327
TIME...MOT...LOC 1148Z 246DEG 44KT 3056 8333 3021 8362

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ENYEDI
Special weather statement, Apr 3, 8:13 AM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
813 AM EDT Wed Apr 3 2024

GAZ134>136-031245-
Bacon GA-Appling GA-Wayne GA-
813 AM EDT Wed Apr 3 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL BACON...
NORTHWESTERN WAYNE AND CENTRAL APPLING COUNTIES THROUGH 845 AM EDT...

At 812 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Plant Hatch to 6 miles north of
Alma. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Baxley, Surrency, and Odum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 PM EDT for southeastern
Georgia.

&&

LAT...LON 3190 8219 3190 8214 3191 8213 3189 8214
      3189 8211 3186 8212 3182 8204 3182 8201
      3179 8199 3179 8196 3176 8194 3175 8191
      3172 8191 3168 8195 3161 8251 3192 8225
TIME...MOT...LOC 1212Z 258DEG 45KT 3191 8221 3164 8244

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SHASHY
Special weather statement, Apr 3, 8:25 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
825 AM EDT Wed Apr 3 2024

FLZ021-120-220-322-GAZ162-163-031300-
Western Hamilton FL-Eastern Hamilton FL-Northern Columbia FL-
Suwannee FL-Clinch GA-Echols GA-
825 AM EDT Wed Apr 3 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN SUWANNEE...NORTH CENTRAL
COLUMBIA...HAMILTON...ECHOLS AND SOUTHEASTERN CLINCH COUNTIES THROUGH
900 AM EDT...

At 825 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Statenville to near Suwannee River State
Park. Movement was east at 40 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Live Oak, Jasper, Jennings, Fargo, Suwannee Springs, Statenville,
Suwannee River State Park, Needmore, Belmont, and Blue Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 PM EDT for northern
Florida...and southeastern Georgia.

&&

LAT...LON 3031 8321 3035 8321 3035 8319 3038 8319
      3039 8317 3041 8318 3042 8322 3046 8322
      3047 8324 3050 8324 3063 8315 3063 8314
      3064 8314 3073 8307 3081 8247 3029 8283
      3025 8325
TIME...MOT...LOC 1225Z 262DEG 33KT 3068 8299 3039 8321

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SHASHY
Special weather statement, Apr 3, 8:58 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
858 AM EDT Wed Apr 3 2024

GAZ134>136-151-153-031400-
Pierce GA-Bacon GA-Inland Glynn GA-Appling GA-Wayne GA-
858 AM EDT Wed Apr 3 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN PIERCE...SOUTHEASTERN
BACON...WAYNE AND SOUTHEASTERN APPLING COUNTIES THROUGH 1000 AM
EDT...

At 858 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Bristol, or 8 miles northwest of Patterson, moving
east at 50 mph.

HAZARD...Wind gusts of 45 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Jesup, Gardi, Screven, Odum, Offerman, Bristol, Doctortown, Mount
Pleasant, and Broadhurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 PM EDT for southeastern
Georgia.

&&

LAT...LON 3167 8185 3165 8181 3166 8181 3164 8179
      3163 8179 3163 8177 3161 8177 3161 8175
      3160 8175 3161 8174 3158 8170 3156 8170
      3155 8167 3153 8165 3151 8166 3148 8163
      3143 8161 3138 8235 3157 8230 3171 8188
TIME...MOT...LOC 1258Z 260DEG 43KT 3150 8220

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

SHASHY
Special weather statement, Apr 3, 9:01 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
901 AM EDT Wed Apr 3 2024

GAZ136-149-151-152-163-250-350-031345-
Pierce GA-Atkinson GA-Clinch GA-Brantley GA-Wayne GA-
Northern Ware GA-Southern Ware GA-
901 AM EDT Wed Apr 3 2024

...STRONG THUNDERSTORMS WILL IMPACT PIERCE...SOUTHEASTERN ATKINSON...
NORTHWESTERN BRANTLEY...NORTHERN WARE...SOUTHEASTERN WAYNE AND
NORTHERN CLINCH COUNTIES THROUGH 945 AM EDT...

At 900 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Dixie Union to near Lakeland. Movement was east
at 40 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Waycross, Blackshear, Homerville, Patterson, Argyle, Du Pont, Boggy
Bay, Pebble Hill, Raybon, and Jamestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 PM EDT for southeastern
Georgia.

&&

LAT...LON 3110 8297 3137 8248 3141 8167 3091 8260
      3095 8297
TIME...MOT...LOC 1300Z 272DEG 34KT 3133 8248 3101 8302

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SHASHY
Special weather statement, Apr 3, 9:03 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
903 AM EDT Wed Apr 3 2024

FLZ021-023-120-220-322-422-522-GAZ162-163-350-364-031345-
Southeastern Columbia FL-Baker FL-Western Hamilton FL-
Eastern Hamilton FL-Southwestern Columbia FL-Northern Columbia FL-
Suwannee FL-Clinch GA-Western Charlton GA-Echols GA-Southern Ware GA-
903 AM EDT Wed Apr 3 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BAKER...SUWANNEE...
COLUMBIA...EASTERN HAMILTON...SOUTHEASTERN ECHOLS...SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH AND CENTRAL CHARLTON COUNTIES THROUGH 945
AM EDT...

At 903 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fargo to 11 miles southwest of Dowling
Park. Movement was east near 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake City, Live Oak, Jasper, White Springs, Fargo, Suwannee Springs,
Winfield, Suwannee Valley, Belmont, and Mcalpin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 PM EDT for northern and
northeastern Florida...and southeastern Georgia.

&&

LAT...LON 3031 8321 3035 8321 3035 8319 3074 8262
      3075 8211 3060 8214 2991 8289 2992 8293
      2996 8293 2996 8295 2999 8296 3001 8300
      3008 8307 3009 8311 3011 8312 3010 8314
      3011 8316 3009 8319 3012 8323 3026 8325
TIME...MOT...LOC 1303Z 274DEG 28KT 3071 8255 3013 8337

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 6:27 AM EDTTornado WarningJAXJeff Davis17 min
Apr 3, 6:42 AM EDTSpecial Weather StatementJAXJeff Davis33 min
Apr 3, 7:10 AM EDTSpecial Weather StatementJAXCoffee, Jeff Davis35 min
Apr 3, 7:22 AM EDTSpecial Weather StatementJAXAppling23 min
Apr 3, 7:26 AM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch, Coffee34 min
Apr 3, 7:41 AM EDTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis34 min
Apr 3, 7:48 AM EDTSpecial Weather StatementJAXEchols42 min
Apr 3, 7:57 AM EDTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Coffee, Ware33 min
Apr 3, 8:13 AM EDTSpecial Weather StatementJAXAppling32 min
Apr 3, 8:25 AM EDTSpecial Weather StatementJAXEchols35 min
Apr 3, 8:28 AM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Ware, Wayne32 min
Apr 3, 8:58 AM EDTSpecial Weather StatementJAXWayne62 min
Apr 3, 9:01 AM EDTSpecial Weather StatementJAXPierce, Ware44 min
Apr 3, 9:59 AM EDTSpecial Weather StatementJAXClinch31 min
Apr 3, 10:21 AM EDTSpecial Weather StatementJAXBrantley, Pierce, Ware, Wayne24 min
Apr 3, 10:45 AM EDTSpecial Weather StatementJAXBrantley, Glynn30 min
Apr 3, 10:53 AM EDTSevere Thunderstorm WarningJAXCharlton37 min

Nearby

Tornado Warnings in Georgia, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.